RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 3, Pages 421–425 (Mi zvmmf871)  

This article is cited in 5 scientific papers (total in 5 papers)

The application of the wavelet transform with a piecewise linear basis to the evaluation of the Hankel transform

P. S. Zykov, E. B. Postnikov

Kursk State University

Full text: PDF file (755 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:3, 396–400

Bibliographic databases:
UDC: 519.644
MSC: Primary 65R10; Secondary 65T60, 44A15
Received: 05.09.2002
Revised: 28.03.2003

Citation: P. S. Zykov, E. B. Postnikov, “The application of the wavelet transform with a piecewise linear basis to the evaluation of the Hankel transform”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004), 421–425; Comput. Math. Math. Phys., 44:3 (2004), 396–400

Citation in format AMSBIB
\Bibitem{ZykPos04}
\by P.~S.~Zykov, E.~B.~Postnikov
\paper The application of the wavelet transform with a piecewise linear basis to the evaluation of the Hankel transform
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 3
\pages 421--425
\mathnet{http://mi.mathnet.ru/zvmmf871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069971}
\zmath{https://zbmath.org/?q=an:1077.65131}
\elib{http://elibrary.ru/item.asp?id=13450916}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 3
\pages 396--400


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf871
  • http://mi.mathnet.ru/eng/zvmmf/v44/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Singh V.K., Singh O.P., Pandey R.K., “Efficient algorithms to compute Hankel transforms using wavelets”, Comput Phys Comm, 179:11 (2008), 812–818  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Singh V.K., Singh O.R., Pandey R.K., “Numerical evaluation of the Hankel transform by using linear Legendre multi-wavelets”, Comput Phys Comm, 179:6 (2008), 424–429  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Zhang H., Chen Yu., Nie X., “Fast Hankel Transforms Algorithm Based on Kernel Function Interpolation With Exponential Functions”, J. Appl. Math., 2014, 105469  crossref  mathscinet  isi  scopus
    4. Irfan N., Siddiqi A.H., “An Application of Wavelet Technique in Numerical Evaluation of Hankel Transforms”, Int. J. Nonlinear Sci. Numer. Simul., 16:6 (2015), 293–299  crossref  mathscinet  isi  elib  scopus
    5. Zhang H., Zhu Ch., Su X., Nie X., “a Stable Hankel Transforms Algorithm Based on Haar Wavelet Decomposition For Noisy Data”, Math. Probl. Eng., 2015, 191086  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:61
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019